I just saw your post re: the cymbalta and wanted to come back and post here. If this is something that's recently started, I wonder if cymbalta might be contributing. I took cymbalta for a short time. At 30 mg (starting dose) I was fine, but when I went to 60 mg/day I had wonderful relief of the neuropathic symptoms in my feet BUT I also had some jerking activity (small body jerks, like mini seizures) so I had to stop the cymbalta. When I stopped it, the seizure activity stopped. So it could be from either the change in dose, or something else related to the cymbalta.
If the spasms started prior to your taking cymbalta, that's different. There are many anti-convulsants out there; I take dilantin, a rather old one, but it has worked for me for decades. But there's many newer ones and some are also used to help with pain (like neurontin) so if you did need a medication for seizures maybe you can see about
getting two for the price of one, so to speak.
p.s. Just wanted to add something I think you already know - please don't just stop or change the cymbalta without talking to your doctor first. Perhaps it's the change in dosing. I can't remember bu† if you're taking the 90mg at night maybe that's too much. I'm purely speculating. Talk with your doc. If it's not the cymbalta then I would think you'd want a neurological evaluation re: the seizures.
Post Edited (PAlady) : 12/12/2008 12:12:03 AM (GMT-7)